# SDR ASOA01144

- Difficulty date: August 21, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N241AS
- Make and model: Emb EMB-120
- Aircraft serial: 120065
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Part time: 19,230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION MAINTENANCE, FOUND THE FORWARD SECTION OF EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
